# SDR DALA1030019865

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND SEAT TRACK HAD WORN LUGS AT BS 1087 RBL 44.  REPAIRED PER SRM 53-05 FIGURE 4A SHEET 1 & 2, SRM 51-10-4, SRM 51-10-3 & SRM 51-30-1 PAGE 125.
